# SDR SWAA2021111743716

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737*
- Aircraft serial: 36667
- Aircraft time: 36,650 hours, 22,274 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL 4 HOLES ELONGATED. ; / [01] ISSUED EA 21-153-03375.; [02] COMPLIED WITH EA-21-153-03375
